# SDR EYD2008F00001

- Difficulty date: August 6, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N411PA
- Make and model: Braero HS125700A
- Aircraft serial: NA0211
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 10246429
- Part serial: 101443
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

ON AUGUST 6TH, WHILE EN ROUTE AT AN ALTITUDE OF 35,000 FEET, THE CREW EXECUTED AN EMERGENCY DESCENT DUE TO A "CABIN ALTITUDE" LIGHT.  THE CREW CONTINUED ON TO FXE UNEVENTFULLY.  AFTER TROUBLESHOOTING THE PRESSURIZATION SYSTEM, IT WAS DETERMINED THAT THE PRESSURIZATION CONTROLLER P/N 10-1443, THAT HAD BEEN INSTALLED IN OVERHAULED CONDITION THE PREVIOUS WEEK, HAD FAILED.  THE CONTROLLER WAS REPLACED AND THE SYSTEM IS WORKING NORMALLY.  (S)
